# SDR AALA202510245407

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 67,709 hours, 29,045 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Condition: Faulted
- Location: Zone 600 Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKEOFF AND RETRACTION OF LANDING GEAR, RECEIVED A TAKE OFF CONFIGURATION WARNING, ALSO RECEIVEDMASTER CAUTION FOR PSEU. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT TUL. PERFORMED BITE TEST ON PSEU, PER FIM 32-09-00-810-801. FOUND GROUND SPOILER INTERLOCK PROXIMITY SENSOR FAULT. REMOVED AND REPLACED THE GROUND SPOILER INTERLOCK SENSOR.PER AMM 27-62-61. PERFORMED OPERATIONAL CHECK GOOD. PER AMM 27-62-61.
